Services
Current Time :

Printer friendly version


All classes ARE taught in English and those instructors marked with
(C) - Cantonese OR (M) - Mandarin can also speak the indicated language.


CLASS TYPE : OR TEACHER :



TELEPHONE BOOKING: +852 8196 0000

FITNESS

Time
Today
Tomorrow
Wed
Feb 20
Thu
Feb 21
Fri
Feb 22
Sat
Feb 23
Sun
Feb 24
07:15
BODYPUMP™
Timo
45 mins
YOGA
Jhayr
45 mins
TRX BLAST
Adriana
45 mins
CIRCUIT BLITZ
Jhayr
45 mins
BODYCOMBAT™
Rico
45 mins
  
09:15
     
GRIT™
Yuton (C)
30 mins
 
10:00
     
BODYPUMP™
Cindy
60 mins
CIRCUIT BLITZ
Jhayr
45 mins
11:00
YOGA
Susann
60 mins
BODYBALANCE™
Ecko
60 mins
TOTAL BODY CONDITIONING
Eddie
60 mins
ABS, BUTTS & THIGHS
Yuton (C)
60 mins
TRX BLAST
Jhayr
60 mins
  
11:10
     
BODYCOMBAT™
Cindy
60 mins
BODYPUMP™
Kenny (C)
60 mins
12:10
BODYCOMBAT™
Susann
45 mins
BODYPUMP™
Mark
45 mins
LATINO JAM
Eddie
45 mins
TRX BLAST
Yuton (C)
45 mins
BOSU BLAST
Eddie
45 mins
  
12:20
     
BODYBALANCE™
Cindy
60 mins
BODYCOMBAT™
Freddy (M)
60 mins
13:10
PILATES
Susann
50 mins
BODYATTACK™
Ecko
45 mins
BODYPUMP™
Freddy (M)
45 mins
BODYJAM™
Otto
50 mins
JAZZ FUNK
Eddie
50 mins
  
13:30
     
TRX BLAST
JK
45 mins
TRX BLAST
Timo
45 mins
14:25
     
PILATES
Eddie
45 mins
ROLLER RELEASE
Freddy (M)
45 mins
15:00
 
PRIVATE CLASS
.
90 mins
     
15:20
     
HIP HOP
Eddie
60 mins
 
15:30
      
LATINO JAM
Nove
50 mins
16:30
     
JAZZ FUNK
Eddie
60 mins
GRIT™
Nove
30 mins
17:30
TRX BLAST
Ecko
55 mins
BODYCOMBAT™
K-John
55 mins
PILATES
Eddie
55 mins
BODYPUMP™
Freddy (M)
55 mins
BODYBALANCE™
Freddy (M)
55 mins
  
18:35
BODYPUMP™
Ecko
55 mins
TRX BLAST
Adriana
55 mins
JAZZ FUNK
Eddie
55 mins
BODYCOMBAT™
Freddy (M)
55 mins
CIRCUIT BLITZ
Rico
45 mins
  
19:40
JAZZ FUNK
JK
55 mins
BODYPUMP™
Susann
55 mins
BODYATTACK™
Markus
55 mins
GRIT™
Mark
30 mins
   
20:20
   
BODYBALANCE™
Genesis
60 mins
   
20:45
POWER ABS + RR
JK
45 mins
PILATES
Susann
45 mins
BODYPUMP™
Ecko
45 mins
    

CYCLING

Time
Today
Tomorrow
Wed
Feb 20
Thu
Feb 21
Fri
Feb 22
Sat
Feb 23
Sun
Feb 24
07:15
RPM™
K-John
50 mins
 
CYCLE
Carmen
45 mins
 
RPM™
Timo
50 mins
  
10:00
     
SPRINT
Yuton (C)
30 mins
 
11:15
     
CYCLE
JK
45 mins
RPM™
Jhayr
50 mins
12:10
RPM™
Freddy (M)
50 mins
 
RPM™
Freddy (M)
50 mins
 
RPM™
Jhayr
50 mins
  
12:30
      
SPRINT
Timo
30 mins
13:10
 
RPM™
Mark
50 mins
 
RPM™
Yuton (C)
50 mins
   
17:30
    
RPM™
Nove
50 mins
  
18:35
 
RPM™
K-John
50 mins
 
RPM™
Mark
50 mins
SPRINT
Nove
30 mins
  
19:40
RPM™
Ecko
50 mins
RPM™
Hendra
50 mins
RPM™
Ecko
50 mins
SPRINT
Genesis
30 mins
   


Classes taught in English plus: C - Cantonese
M - Mandarin
*subject to additional booking fee




 

Class Schedule

Monday, 18 February
Or Book by Phone : +852 8196 0000
Today / 18 February
07:15
BODYPUMP™ - 45 minutes
Timo
07:15
RPM™ - 50 minutes
K-John
11:00
YOGA - 60 minutes
Susann
12:10
BODYCOMBAT™ - 45 minutes
Susann
12:10
RPM™ - 50 minutes
Freddy
13:10
PILATES - 50 minutes
Susann
17:30
TRX Blast - 55 minutes
Ecko
18:35
BODYPUMP™ - 55 minutes
Ecko
19:40
JAZZ FUNK - 55 minutes
JK
19:40
RPM™ - 50 minutes
Ecko
20:45
Power Abs + RR - 45 minutes
JK
Tuesday / 19 February
07:15
YOGA - 45 minutes
Jhayr
11:00
BODYBALANCE™ - 60 minutes
Ecko
12:10
BODYPUMP™ - 45 minutes
Mark
13:10
RPM™ - 50 minutes
Mark
13:10
BODYATTACK™ - 45 minutes
Ecko
15:00
PRIVATE CLASS - 90 minutes
 
17:30
BODYCOMBAT™ - 55 minutes
K-John
18:35
TRX Blast - 55 minutes
Adriana
18:35
RPM™ - 50 minutes
K-John
19:40
BODYPUMP™ - 55 minutes
Susann
19:40
RPM™ - 50 minutes
Hendra
20:45
PILATES - 45 minutes
Susann
Wednesday / 20 February
07:15
CYCLE - 45 minutes
Carmen
07:15
TRX Blast - 45 minutes
Adriana
11:00
12:10
RPM™ - 50 minutes
Freddy
12:10
LATINO JAM - 45 minutes
Eddie
13:10
BODYPUMP™ - 45 minutes
Freddy
17:30
PILATES - 55 minutes
Eddie
18:35
JAZZ FUNK - 55 minutes
Eddie
19:40
BODYATTACK™ - 55 minutes
Markus
19:40
RPM™ - 50 minutes
Ecko
20:45
BODYPUMP™ - 45 minutes
Ecko
Thursday / 21 February
07:15
Circuit Blitz - 45 minutes
Jhayr
11:00
12:10
TRX Blast - 45 minutes
Yuton
13:10
RPM™ - 50 minutes
Yuton
13:10
BODYJAM™ - 50 minutes
Otto
17:30
BODYPUMP™ - 55 minutes
Freddy
18:35
RPM™ - 50 minutes
Mark
18:35
BODYCOMBAT™ - 55 minutes
Freddy
19:40
GRIT™ - 30 minutes
Mark
19:40
SPRINT - 30 minutes
Genesis
20:20
BODYBALANCE™ - 60 minutes
Genesis
Friday / 22 February
07:15
RPM™ - 50 minutes
Timo
07:15
BODYCOMBAT™ - 45 minutes
Rico
11:00
TRX Blast - 60 minutes
Jhayr
12:10
RPM™ - 50 minutes
Jhayr
12:10
BOSU Blast - 45 minutes
Eddie
13:10
JAZZ FUNK - 50 minutes
Eddie
17:30
BODYBALANCE™ - 55 minutes
Freddy
17:30
RPM™ - 50 minutes
Nove
18:35
SPRINT - 30 minutes
Nove
18:35
Circuit Blitz - 45 minutes
Rico
Saturday / 23 February
09:15
GRIT™ - 30 minutes
Yuton
10:00
BODYPUMP™ - 60 minutes
Cindy
10:00
SPRINT - 30 minutes
Yuton
11:10
BODYCOMBAT™ - 60 minutes
Cindy
11:15
CYCLE - 45 minutes
JK
12:20
BODYBALANCE™ - 60 minutes
Cindy
13:30
TRX Blast - 45 minutes
JK
14:25
PILATES - 45 minutes
Eddie
15:20
HIP HOP - 60 minutes
Eddie
16:30
JAZZ FUNK - 60 minutes
Eddie
Sunday / 24 February
10:00
Circuit Blitz - 45 minutes
Jhayr
11:10
BODYPUMP™ - 60 minutes
Kenny
11:15
RPM™ - 50 minutes
Jhayr
12:20
BODYCOMBAT™ - 60 minutes
Freddy
12:30
SPRINT - 30 minutes
Timo
13:30
TRX Blast - 45 minutes
Timo
14:25
ROLLER RELEASE - 45 minutes
Freddy
15:30
LATINO JAM - 50 minutes
Nove
16:30
GRIT™ - 30 minutes
Nove